skin-hair-icon
Rashes on groin area.
I have rashes on my groin area and also in testis since a week, it appears in pink .. I applied four derm for 4 days, but itching still continues and in night I can't sleep.. Occurs often when I use toilets outside, but apart from that I stay complete clean.. Can you help me out..
79 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Govind S Mittal
Trichologist 8 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹500 for 24 hrs

Hi. Greetings. This could be fungal infection or intertrigo. Fungal infection is quite common, especially more common in men. This is often related to humidity, tight clothing, excess sweating and accumulation of moisture. You'll need to keep the area dry, wear lose clothing. You'll need to see a dermatologist for confirmation of infection and treatment with oral antifungals and creams. If there's resistance to one particular medicine another medicine may be needed depending on your improvement. DO NOT USE OVER THE COUNTER CREAMS LIKE BETNOVATE GM OR PAN DERM OR four derm Or QUADRIDERM... this will only prolong the infection. Hope this helps. Dr Govind Suresh Mittal.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.